# SDR SWIA202053424

- Difficulty date: September 24, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 752-761
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL LOCATED AT FS 752-FS 761 IS CORRODED.  C-CHECK RO 10/16/2020.  REPLACED WITH NEW RT SIDE SEAT RAIL AND NEW FASTENERS LOCATED AT FS 752-FS 761, REF CRJ-700 AMM.   SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
